Acta Mathematica

$H^p$ spaces of several variables

C. Fefferman and E. M. Stein

Full-text: Open access

Article information

Source
Acta Math., Volume 129 (1972), 137-193.

Dates
Received: 16 December 1971
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889737

Digital Object Identifier
doi:10.1007/BF02392215

Mathematical Reviews number (MathSciNet)
MR447953

Zentralblatt MATH identifier
0257.46078

Rights
1972 © Almqvist & Wiksell Informationsindustri AB

Citation

Fefferman, C.; Stein, E. M. $H^p$ spaces of several variables. Acta Math. 129 (1972), 137--193. doi:10.1007/BF02392215. https://projecteuclid.org/euclid.acta/1485889737


Export citation